MDJunction - People Helping People
 
Ask a Question
10/20/2010 05:57 PM

Just one of those days...

wozment
wozment  
Posts: 363
Member

Feeling depressed, irritated and angry. Ive been losing my temper with EVERYONE lately and this is so not like me. Im not sure if its my meds messing with me or what, but some days I feel like Im losing it. Lol. My poor family! I am sure they are all wanting a break from me. Lol Laughing Is this something I am just going to have to get used to?

~Wendy

Reply

10/20/2010 06:00 PM
blassiter
 
Posts: 58
Member

hang in there, could be the meds and I am sure we all just get sick and tired of being sick and tired and we need to make sure our family understands that. Are you able to excersise at all, I have fund that I ride my stationary bike for 10 miles a day (it hurts)but sure does help the mood and anger. Thinking of you, maybe you need to ask about a anti anxiety-anti depressions meds to see if that helps- (I take one and yes it helps)

thinking of you, tie a knot on the end of that rope and hang on and swing.

Smile


10/20/2010 06:18 PM
redhairali
redhairali  
Posts: 3739
Group Leader

Have you changed any meds recently? If it is meds your body should adjust at sometime. I hope you feel better soon.

Alison


10/20/2010 06:32 PM
mumeva
mumeva  
Posts: 6143
Group Leader
I'm an Advocate

Wendy....so sorry you've been feeling this way.....I know I get this way sometimes and I think it's just that I get so tired of feeling horrible and knowing that I need to do things it just makes me grumpy....but I do feel good after I have been on my exercise machine.....it helps relief the tension. I can only use mine for about 10 minutes now because of my foot but I usually do 50 minutes. I hope that soon you will be feeling better.

Eva


10/20/2010 07:35 PM
wozment
wozment  
Posts: 363
Member

Thanks Smile I hope it is the meds. I just started about 5 new meds all at once in the past two weeks. I know one of them said it could cause psychosis...but I dont think Im THAT bad...YET. Lol! I am already on an anti-depressant (Prozac) and I am on another anti-depressant too, but I cant remember which one was the other anti-depressant. Lol

~Wendy


10/20/2010 08:22 PM
Lynnette1212
Lynnette1212  
Posts: 1167
Senior Member

I Have many days like that also. I'm not sure what it is...

10/20/2010 08:57 PM
redhairali
redhairali  
Posts: 3739
Group Leader

Let's face facts. I think everyone here has a reason to be angry. Come on, lupus sucks. But we all look forward and do what we can. I am sure this will pass for you Wendy.

Alison


10/21/2010 11:21 AM
ncgirl
ncgirl  
Posts: 969
Member

Wendy, hope you are feeling happier by now. I have my moments too Wink Thinking of you.

10/21/2010 05:25 PM
Pandora74
Pandora74  
Posts: 1985
Senior Member
I'm an Advocate

Go Ali, yes Lupus sucks. I think you would be crazy if you weren't angry sometimes. How can anyone go through this and always be happy. I watched a documentary last night on discovery health called Crazy Sexy Cancer. It was made by a girl with multiple myelomas and went through about 6 years of her struggles. Her cancer will never be cured it can be active and growing or stable. So her treatments depend on the activity of the disease. So it is very much like all of us. I was so emotional. She would be filmed leaving the doctors office and crying because she felt so alone. Then she wondered how she could get involved in a relationship with someone when her future was so uncertain. She was real through the documentary and like us she was angry and sad. But she also found happiness in living and the way all of this makes you so much more grateful. In the end her cameraman fell in love with her and they were married. So you aren't alone in all of this and it is normal to go through all the crazy emotions that we have.

April


10/22/2010 02:58 PM
Hakuro
Hakuro  
Posts: 490
Member

@blassister: I love that expression "thinking of you, tie a knot on the end of that rope and hang on and swing."
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved